# SDR ASOA201802253014

- Difficulty date: February 25, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 37,618 hours, 31,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609003
- Condition: Corroded
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION,  FOUND THE LEFT FLOOR SUPPORT CORRODED AT FRAME 31-32. MAINTENANCE REPLACED THE FLOOR SUPPORT.
